# SDR AALA202108022164

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 59,141 hours, 24,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR REPORTED AS MISALIGNED AND DIFFICULT TO ARM/DISARM. REALIGNED R1 DOOR GIRT BAR BACK INTO ITS BRACKET. NO FAULTS NOTED OK FOR SERVICE PER AMM 25-66-00.
